# SDR COMA0860185

- Difficulty date: March 20, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 29,154 hours, 25,612 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relief Valve
- Part number: 22856480801
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5103- RECEIVED RIGHT COWL ANTI-ICE MESSAGE WHEN ANTI-ICE SELECTED ON.  RETURNED TO JFK, LANDED WITHOUT INCIDENT.  REPLACED PRESSURE RELIEF VALVE.  NO FURTHER DEFECTS.
